# SDR SWAA2014072530303

- Difficulty date: July 16, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 35,807 hours, 20,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540 BETWEEN STRINGER 22R TO 23R.  REPAIRED SKIN IAW ACO.
